Publication
Title
Marginal modeling of correlated ordinal data using a multivariate plackett distribution
Author
Abstract
Language
English
Source (journal)
Journal of the American Statistical Association. - Washington, D.C.
Publication
Washington, D.C. : 1994
ISSN
0162-1459
Volume/pages
89:426(1994), p. 633-644
ISI
A1994NN15500036
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 10.10.2018
To cite this reference